# SDR SWA980227

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TERMINAL CHECK, FOUND UPPER WING SKIN CRACKED AFT OF UPPER WING PANEL.  REPAIRED PER SWA RA 1-257-0537.
